Skip to Main content Skip to Navigation
Journal articles

Global Analysis of New Malaria Intrahost Models with a Competitive Exclusion Principle

Abstract : In this paper we propose a malaria within-host model with k classes of age for the parasitized red blood cells and n strains for the parasite. We provide a global analysis for this model. A competitive exclusion principle holds. If R0, the basic reproduction number, satisfies R0 ≤ 1, then the disease-free equilibrium is globally asymptotically stable. On the contrary if R0 > 1, then generically there is a unique endemic equilibrium which corresponds to the endemic stabilization of the most virulent parasite strain and to the extinction of all the other parasites strains. We prove that this equilibrium is globally asymptotically stable on the positive orthant if a mild sufficient condition is satisfied.
Complete list of metadata

Cited literature [61 references]  Display  Hide  Download
Contributor : Abderrahman Iggidr Connect in order to contact the contributor
Submitted on : Wednesday, January 5, 2011 - 10:57:09 AM
Last modification on : Friday, January 21, 2022 - 3:11:02 AM
Long-term archiving on: : Wednesday, April 6, 2011 - 2:45:28 AM


Files produced by the author(s)




Abderrahman Iggidr, Jean-Claude Kamgang, Gauthier Sallet, Jean-Jules Tewa. Global Analysis of New Malaria Intrahost Models with a Competitive Exclusion Principle. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2006, 67 (1), pp.260-278. ⟨10.1137/050643271⟩. ⟨inria-00552014⟩



Record views


Files downloads